# SDR SWI2023F00319

- Difficulty date: July 26, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED JUST FORWARD OF FRAME 379.00 AT IS CONNECTION POINT WITH THE PASSENGER DOOR UPPER SILL FITTING. (MARKED)     (C-CHECK RO 9/6/2023)    REPAIRED STRINGER 3L  JUST FORWARD OF FRAME 379.00 REF CRJ-200-SRM 53-00-03. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
